Sh:689

Bib entry
@article{Sh:689,
 author = {Cherlin, Gregory L. and Shelah, Saharon and Shi, Niandong},
 title = {{Universal graphs with forbidden subgraphs and algebraic closure}},
 journal = {Adv. in Appl. Math.},
 fjournal = {Advances in Applied Mathematics},
 volume = {22},
 number = {4},
 year = {1999},
 pages = {454--491},
 issn = {0196-8858},
 doi = {10.1006/aama.1998.0641},
 mrclass = {05C75 (03C10)},
 mrnumber = {1683298},
 doi = {10.1006/aama.1998.0641},
 note = {\href{https://arxiv.org/abs/math/9809202}{arXiv: math/9809202}},
 arxiv_number = {math/9809202}
}